# SDR SWAA2022031572029

- Difficulty date: February 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Tail Cone
- Condition: Debonded
- Location: Tail
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE R/H SIDE HAS DISBOND AT BS 1156+9' AND 6' FROM TAIL CONE ACCESS DOOR CUTOUT LOWER CORNER / [01] IDENTIFIED TAIL CONE MATERIAL IAW SRM 53-80-70-0I-1 TABLE 2 FIGURE 2 ITEM 1. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-80-70-1A-1 PARAGRAPH 4.B(5). DAMAGE IS REPAIRABLE IAW SRM 51-70-04-2R-2 AS DIRECTED BY SRM 53-80-70-2R-1 TABLE 201.  REMOVED 1 SCREW FROM LIGHT ASSEMBLY TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARAGRAPH 9.  REMOVED DAMAGED SKIN 1.0' X 2.0' AREA NO CONTAMINATION NOTED IAW SRM 51-70-04-2R-2 PARAGRAPH 4.A-C;[10] TAIL CONE R/H SIDE WITH A DISBOND AT BS 1156+9 AND 6' FROM TAIL CONE ACCESS DOOR CUTOUT LOWER CORNER WAS REPAIRED IAW SRM 51-70-04-2R-2.;[11] INSPECTION COMPLETE
